You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
OPTIMAL IMPULSIVE HARVEST POLICY FOR AN AUTONOMOUS SYSTEM
Bai Ling, 柏 靈, Shuai Zhisheng, 帥智聖, Wang Ke and 王 克
Taiwanese Journal of Mathematics
Vol. 8, No. 2 (June 2004), pp. 245-258
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43833555
Page Count: 14
You can always find the topics here!Topics: Equation roots, Environmental policy, Mathematical functions, Population policy, Sustainable agriculture, Mathematical problems, Mathematics, Population growth, Common fisheries policy, Mathematical constants
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we consider an autonomous model with impulsive harvest. We investigate the impulsive harvest policies for constant effort harvest and proportional harvest. For different harvest effort function, it is shown that there exists an unique impulsive periodic solution which is semi-stable or globally asymptotically stable. For the latter, the optimal harvest effort that maximizes the sustainable yield per unit time is determined.
Taiwanese Journal of Mathematics © 2004 Mathematical Society of the Republic of China